# SDR UALA2011061402933

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,018 hours, 5,217 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENG OIL CONS EXCEEDS LIMIT.  T-S PER FIM 71-05 T830. PER AD 2003-26-09, IF EXCD 0.5 QT PER HOUR AND NO CAUSE FOUND, BORO NR 3 WEEP MM TASK 72-00-88-290-803-N01 WITHIN 100 CY.  FIM 71-05TSK830 WAS ACPD WITH NO DEFECTS FOUND, AFTER ECM DATA & ACFT OIL MONITORING DATA REVIEWED BY EMC MCCUTCHAN & SFOEP HARDY, OIL CONSUMPTION IS DUE TO OIL SERVICING MIS-STEP, WEEP TUBE INSP ACP.  NO OIL WETTING FOUND.
